Browse Title Index

Issue Title
Autumn 2011, Volume 9, Number A11 Property (gw) for an elementary operator Abstract
F. Lombarkia, A. Bachir
Spring 2011, Volume 8, Number S11 Quasilinear elliptic degenered equations with nonlinearity in the gradient and L^1data Abstract
N. Alaa, N. Idrissi Fatmi, M. Pierre
2018, Volume 19, Issue Number 2 Radiation Effects on MHD Convective Flow of a Jeffrey Fluid in A Vertical Porous Channel with Soret Effect Abstract
R. Muthuraj, R.K. Selvi
2014, Volume 15, Issue Number 2 Ramsey numbers involving large wheels Abstract
Weiji Chen
2017, Volume 18, Issue Number 2 Rate of uniform consistency for nonparametric of the conditional quantile estimate with functional variables in the single functional index model Abstract
Nadia Kadiri, Souad Mekkaoui, Abbes Rabhi
Autumn 2009, Volume 5, Number A09 Reachable sets to periodic linear systems Abstract
Elena Goncharova, Alexander Ovseevich
Winter 2010, Volume 7, Number W10 Real World Pricing for Forward Contracts Abstract
M’hamed Eddahbi, Yassine El Qalli
2018, Volume 19, Issue Number 1 Recurrence Relations for Single and Product Moments of Progressive Type-II Right Censored Order Statistics from Left Truncated Logistic Distribution with Application to Inference Abstract
J. Saran, K. Nain, A. P. Bhattacharya
2013, Volume 14, Issue Number 2 Refinement mesh via hierarchical error estimator and topological gradient: coupling with R-adaptation technique. Abstract
A. Alla, M. Masmoudi, Z. Mghazli
2016, Volume 17, Issue Number 1 Reliability Estimation for Inverse Lomax Distribution Under Type-II Censored Data Using Markov Chain Monte Carlo Method Abstract
S. K. Singh, Umesh Singh, Abhimanyu Singh Yadav
Winter 2010, Volume 7, Number W10 Riesz basis approach and exponential stabilization of a nonhomogeneous flexible beam with a tip mass Abstract
My Driss Aouragh, Naji Yebari
Autumn 2010, Volume 6, Number A10 Riesz basis approach to the stabilization of a nonuniform Scole model Abstract
My Driss Aouragh, Naji Yebari
2012, Volume 12, Issue Number 2 Robust Estimation in Non-normal Samples with Known Detection Limits Abstract
Evrim Oral
2016, Volume 17, Issue Number 1 Robust Stability and H∞ Analysis for Interconnected Uncertain Systems Abstract
A. Zouhri, M. Benyakhlef, S. Kririm, I. Boumhidi
2015, Volume 16, Issue Number 2 Score prediction using old databases in IPL Abstract
A. Rennie, G. N. Singh
Autumn 2011, Volume 9, Number A11 Semidefinite relaxations and lagrangean duality in truss topology design problem Abstract
Adelaide Cerveira, Fernando Bastos
Autumn 2007, Volume 1, Number A07 Simulation of EW Wave Generation via Quadratic B-spline Finite Element Method Abstract
Idris DAG, Dursun IRK, Ahmet BOZ
Spring 2008, Volume 2, Number S08 Singular perturbation of a single species model with time-delay Abstract
Said Achchab
2017, Volume 18, Issue Number 1 Small population size and large dimension performance of some equal mean discrimination functions Abstract
Michael Asamoah-Boaheng, Atinuke Adebanji, Romain Glèlè Kakaï
2012, Volume 11, Issue Number 1 Solving inverse problems for deterministic and random delay integral equations using the “collage method” Abstract
H. E. Kunze, D. La Torre, K. M. Levere, E. R. Vrscay
2013, Volume 13, Issue Number 1 Some Ageing Properties of Marshall-Olkin Extended Distribution Abstract
Asok K. Nanda, Suchismita Das
Spring 2011, Volume 8, Number S11 Some applications of sums of random variables in non-life insurance Abstract
Mihaela Covrig, Iulian Mircea, Ovidiu Veghes, Radu Serban
2015, Volume 16, Issue Number 1 Some Estimation Procedures under Non-Response in Two-Occasion Successive Sampling Abstract
G. N. Singh, M. Khetan, S. Maurya
2012, Volume 11, Issue Number 1 Some Geometrical Structures on n-Dimensional Time Scales Abstract
Nesip Aktan, Mehmet Zeki Sarıkaya, Kazım Ilarslan, Ibrahim Gunaltili
2020, Volume 21, Issue Number 1 Some Improved Estimators Using Auxiliary Variables in Post-Stratification Abstract
Rajesh Singh, Madhulika Mishra
226 - 250 of 291 Items << < 5 6 7 8 9 10 11 12 > >>